Title: A joint marginalized multilevel model for continuous and binary longitudinal outcomes
Authors: Iddi, Samuel ×
Molenberghs, Geert #
Issue Date: 2012
Publisher: Sheffield City Polytechnic
Series Title: Journal of Applied Statistics vol:39 issue:11 pages:2413-2430
ISSN: 0266-4763
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
377.pdf Published 213KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science